Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 151--165
Tytuł artykułu

The Fifteenth Katowice-Debrecen Winter Seminar Bedlewo (Poland), January 28-31, 2015

Warianty tytułu
Języki publikacji
The Fifteenth Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities was held in the Mathematical Research and Conference Center Bedlewo, Poland, from January 28 to 31, 2015. It was organized by Stefan Banach International Mathematical Center. 14 participants came from the University of Debrecen (Hungary), 13 from the University of Silesia in Katowice (Poland) and one from each of the following universities: University of Miskolc (Hungary), Pedagogical University of Cracow, Kraków (Poland) and Vologda State University, Vologda, (Russian Federation) Professor Roman Ger opened the Seminar and welcomed the participants to Bedlewo. The scientific talks presented at the Seminar focused on the following topics: equations in a single variable and in several variables, iteration theory, equations on abstract algebraic structures, regularity properties of the solutions of certain functional equations, functional inequalities, Hyers-Ulam stability, functional equations and inequalities involving mean values, generalized convexity. Interesting discussions were generated by the talks. There was also a Problem Session and a festive dinner. The closing address was given by Professor Zsolt Páles. His invitation to hold the Sixteenth Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities in February 2016 in Hungary was gratefully accepted. Summaries of the talks in alphabetic order of the authors follow in section 1 and the list of participants in the second section.(fragment of text)
Opis fizyczny
  • Mathematics, School of Engineering & Science Victoria University
  • Baczyński M., Jayaram B., Fuzzy implications, Springer, Berlin, 2008.
  • Badora R., Chmieliński J., Decomposition of mappings approximately inner product preserving, Nonlinear Analysis 62 (2005), 1015-1023.
  • Baron K., On the convergence in law of iterates of random-valued functions, Aust. J. Math. Anal. Appl. 6 (2009), no. 1, Art. 3, 9 pp.
  • Boros Z., Páles Zs., Qsubdifferential of Jensenconvex functions, J. Math. Anal. Appl. 321 (2006), 99-113.
  • Bustince H., Campión M.J., Fernández F.J., Induráin E., Ugarte M.D., New trends on the permutability equation, Aequationes Math. 88 (2014), 211-232.
  • Chmieliński J., Orthogonality equation with two unknown functions, Manuscript.
  • Fechner W., Sikorska J., On the stability of orthogonal additivity, Bull. Polish Acad. Sci. Math. 58 (2010), 23-30.
  • Gajda Z., Kominek Z., On separations theorems for subadditive and superadditive functionals, Studia Math. 100 (1991), 25-38.
  • Ger R., On functional inequalities stemming from stability questions, in: General Inequalities 6, Internat. Ser. Numer. Math. 103, Birkhäuser, Basel, 1992, pp. 227-240.
  • Ger R., Kominek Z., Boundedness and continuity of additive and convex functionals, Aequationes Math. 37 (1989), no. 2-3, 252-258.
  • Ger R., Sikorska J., Stability of the orthogonal additivity, Bull. Polish Acad. Sci. Math. 43 (1995), 143-151.
  • Jayaram B., Baczyński M., Mesiar R., Rimplications and the exchange principle: the case of border continuous tnorms, Fuzzy Sets and Systems 224 (2013), 93-105.
  • Kiss T., Separation theorems for generalized convex functions (hu), Master thesis, 2014, Supervisor: Dr. Zsolt Páles.
  • Klement E.P., Mesiar R., Pap E., Triangular Norms, Kluwer, Dordrecht, 2000.
  • Kuczma M., Choczewski B., Ger R., Iterative functional equations, Encyclopedia of Mathematics and its Applications 32, Cambridge University Press, Cambridge, 1990.
  • Kuhn N., A note on t-convex functions, in: General Inequalities, 4 (Oberwolfach, 1983) (W. Walter ed.), Internat. Ser. Numer. Math., vol. 71, Birkhäuser, Basel, 1984, pp. 269-276.
  • Levin V.I., Stechkin S.B., Inequalities, Amer. Math. Soc. Transl. (2) 14 (1960), 1-29.
  • Lewicki M., Olbryś A., On nonsymmetric t-convex functions, Math. Inequal. Appl. 17 (2014), no. 1, 95-100.
  • Nikodem K., Páles Zs., On tconvex functions, Real Anal. Exchange 29 (2003), no. 1, 219-228.
  • Shulman E., Group representations and stability of functional equations, J. London Math. Soc. 54 (1996), 111-120.
  • Sikorska J., Set-valued orthogonal additivity, Set-Valued Var. Anal. 23 (2015), 547-557.
  • Szostok T., Ohlin's lemma and some inequalities of the Hermite-Hadamard type, Aequationes Math. 89 (2015), 915-926.
  • Veselý L., Zajiček L., Delta-convex mappings between Banach spaces and applications, Dissertationes Math. 289 (1989), 52 pp.
Typ dokumentu
Identyfikator YADDA

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.